Acceleration waves in incompressible elastic solids.

Scott, N.H. (1976) Acceleration waves in incompressible elastic solids. Quarterly Journal of Mechanics and Applied Mathematics, 29 (3). pp. 295-310. ISSN 0033-5614

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
University of East Anglia > Faculty of Science > Research Groups > Fluid and Solid Mechanics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:23
Last Modified: 25 Jul 2018 08:25
URI: https://ueaeprints.uea.ac.uk/id/eprint/20862
DOI: 10.1093/qjmam/29.3.295

Actions (login required)

View Item